MAUDE Adverse Event Report: MEDCOMP 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC

MEDCOMP 2.6F X 50CM DUAL LUMEN PICC; VASCU-PICC
Model Number MR17012601
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are currently waiting fro additional information and the return of the sample for evaluation.When the investigation is completed a final report will be submitted.
 
Event or Problem Description
Catheter developed leaking in one of the lumens.
 
Additional Manufacturer Narrative
The device involved was not returned for evaluation.Attempts to obtain additional information about the device and event and to have the sample returned for evaluation were unsuccessful.Without sufficient information, or an evaluation of the device involved, we are unable to determine the cause or factors that may have contributed to this event.

Brand Name
2.6F X 50CM DUAL LUMEN PICC
Common Device Name
VASCU-PICC
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key6976672
Report Number2518902-2017-00058
Device Sequence Number1352305
Product Code LJS
UDI-Device Identifier00884908085693
UDI-Public884908085693
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/30/2020
Device Model NumberMR17012601
Device Catalogue NumberMR17012601
Device Lot NumberMJCY330
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/25/2017
Initial Date Received by Manufacturer 09/25/2017
Supplement Date Received by Manufacturer09/25/2017
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;